I am a research associate at Dobrushin Mathematics Laboratory at the Institute for Information Transmission Problems, on leave since September 2011.
Research interests: probability, population genetics, algebraic combinatorics, representation theory.
- (with Alexey Bufetov) Randomized Insertion Algorithm and Law of Large Numbers Associated with Hall–Littlewood Symmetric Functions (2013). In preparation.
- (with Alexei Borodin, Ivan Corwin, and Tomohiro Sasamoto) Spectral theory for the q-Boson particle system (2013), arXiv:1308.3475 [math-ph].
- (with Ivan Corwin) The q-PushASEP: A New Integrable Model for Traffic in 1+1 Dimension (2013), arXiv:1308.3124 [math.PR]. Submitted.
- (with Alexei Borodin) Nearest neighbor Markov dynamics on Macdonald processes (2013), arXiv:1305.5501 [math.PR]. Submitted.
- The Boundary of the Gelfand-Tsetlin Graph: New Proof of Borodin-Olshanski"s Formula, and its q-analogue (2012), arXiv:1208.3443 [math.PR]. To appear in Moscow Mathematical Journal.
- Asymptotics of Uniformly Random Lozenge Tilings of Polygons. Gaussian Free Field (2012), arXiv:1206.5123 [math.PR]. To appear in Annals of Probability.
- Asymptotics of Random Lozenge Tilings via Gelfand-Tsetlin Schemes (2012), arXiv:1202.3901 [math.PR]. Submitted.
- sl(2) Operators and Markov Processes on Branching Graphs (2011), arXiv:1111.3399 [math.CO], to appear in Journal of Algebraic Combinatorics.
- On Measures on Partitions Arising in Harmonic Analysis for Linear and Projective Characters of the Infinite Symmetric Group, Proceedings of the international conference “50 years of IITP” (July 2011), arXiv:1107.0676 [math.CO].
- Pfaffian Stochastic Dynamics of Strict Partitions, Electronic Journal of Probability 16 (2011), 2246-2295, arXiv:1011.3329 [math.PR], also available at the journal web page.
- Random Strict Partitions and Determinantal Point Processes, Electronic Communications in Probability 15 (2010), 162-175, arXiv:1002.2714 [math.PR], also available at the journal web page.
- Random Walks on Strict Partitions, Journal of Mathematical Sciences 168 (2010), no. 3, 437-463, arXiv:0904.1823 [math.PR].
- Limit Behavior of Certain Random Walks on Strict Partitions, Russian Mathematical Surveys 64 (2009), no. 6, 1139-1141.
- A Two-parameter Family of Infinite-dimensional Diffusions in the Kingman Simplex, Functional Analysis and Its Applications 43 (2009), no. 4, 279-296, arXiv:0708.1930 [math.PR].
- Asymptotic Behavior of a Certain Collection of Particles on a Line Under Synchronization, Proceedings of the XXVIII Conference of Young Scientists of Department of Mechanics and Mathematics of the Lomonosov Moscow State University (2006), 152–156, in Russian.
Full CV (pdf)
The information on this page is current as of September 2013. See my up-to-date personal page and list of publications.